# SDR CA060322005

- Difficulty date: August 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Part number: 1132431
- Condition: Worn
- Location: Fuel Pump
- Part time: 1,288 hours
- Component: Fuel Pump, Chndlrevans, 11331002A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: R, A

## Discrepancy

THE ENGINE LOST POWER BECAUSE THE ENGINE DRIVEN FUEL PUMP FAILED.  THE CAUSE OF THE PUMP FAILURE WAS DISENGAGEMENT OF THE DRIVE SHAFT SPLINES FROM THE DRIVER GEAR SPLINES DUE TO EXCESSIVE WEAR.
